A Generalization of the Frobenius Method for Ordinary Differential Equations with Regular Singular Points
Jung-Hua Chou & Raylin Wu
Journal of Mathematics and Statistics, Volume 1, Issue 1, pp. 3–7 · doi.org/10.3844/jmssp.2005.3.7
Abstract
The conventional Frobenius method for second order differential equations with regular singular points is extended to differential equations of higher and lower orders. The conditions of a point being regular singular are addressed. It is also shown that Cauchy-Euler differential equations are a special case of ordinary differential equations with regular singular points.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2005 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
Chou, J. & Wu, R. (2005). A Generalization of the Frobenius Method for Ordinary Differential Equations with Regular Singular Points. Journal of Mathematics and Statistics, 1(1), 3–7. https://doi.org/10.3844/jmssp.2005.3.7
- Licence
- © Science Publications
- Issue
- Volume 1, Issue 1
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
